Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had Chiari Malformation decompression. Why dizziness, fainting spells?

hi my name is Denise and 3 years ago I had a Chiari Malformation decompression. 6 weeks later I had to go back in for another operation because alot of fluid was building up and I had a big bulge on the back of my head. I have been suffering with balance problems dizziness and fainting spells ever since. I recently discovered that the left side of my medulla is being pressed by an artery and also that the cerebellar tonsils are falling below the crainiotomy. I need you help in understanding what all this means.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi, as per your query, you have undergone AC malformation decompression.
Brain stem/ medulla and cerebellum are main organs of balance.
Your medulla is pressed by an artery so that is cause for this fainting spells.
And parts of cerebellum are being falling off the sutured edges/ craniotomy .
That is the reason for dizziness.
These are complications of surgery.
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor